# SDR AALA20130831001

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 82,230 hours, 13,022 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088A
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX   INFLIGHT DFW-HNL CREW REPORTED RT GENERATOR FAILED DURING CIIMB OUT.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT INTEGRATED DRIVE GENERATOR.   SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
